Jump to content

johncena" paroxetine 8 days


johncena

Recommended Posts

Hi, i was taking 10mg of paroxetine for 6 days, and on the seventh day i increased dose to 20mg as doctor told me (today is the 8 day of taking paroxetine), i experienced bad side effects such as increase in my tinnitus and i decided that I wont take paroxetine, how to quit it? Should i take 10mg and then decrease doses or keep it 20mg (i took 20mg only once, yesterday)? And how long should I be "tapering" if I only took this drug for 8 days?

Link to comment

* moved from symptoms forum

 

First of all sorry for my bad english :P

 

I want to ask you if it is possible that my symptoms are related to drugs i was taking, maybe some of you can relate.

In 2013 (March) I started taking Sertraline and some benzodiazepine (only for month), and doxepine for a short amount of time, after about 3 months doctor changed my medication to Venlafaxine and i was taking it until 2014 June, i quit it then just like my doctor told me to - it was by taking smaller doses for about a month or month and a half if i remember correctly, i didnt have any withdrawal symptoms. But fast forward to 2015 March and i started having tinnitus, in May 2015 i also started having visual snow.

 

Now i went to the doctor (other one btw) and told about this symptoms thinking it is stress related due to lots of anxiety, he prescribed me Paroxetine and told me that it will help, I was taking 10mg for 6 days and yesterday on 7 day i took 20mg, my tinnitus is worse and i think i wont take this drug so i will reduce doses (i created other topis about it: http://survivingantidepressants.org/index.php?/topic/10416-paroxetine-8-days/).

 

Is it possible that tinnitus and visual snow appeared like 10 months after stopping Venlafaxine? Is it the reason? Or maybe it is because of stress?

Edited by Petunia
added note
Link to comment
  • Administrator

Welcome, john.

 

If I were you, I'd go back to 10mg paroxetine right away, then decrease by 2.5mg per week until you're off.

 

See Tips for tapering off Paxil (paroxetine)

 

Please let us know how you're doing.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Is it possible that tinnitus and visual snow appeared like 10 months after stopping Venlafaxine? Is it the reason? Or maybe it is because of stress?

 

Its possible that these are withdrawal symptoms, sometimes there is a delay of several months before withdrawal symptoms show up. But they could also be caused by stress or other factors, its hard to say. But in any case, paroxetine is not going to cure it, as you found out, it made things worse.

 

Perhaps you could use natural ways to reduce the stress in your life, you may find some ideas here:  Non-drug techniques to cope with emotional symptoms

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • 4 years later...
  • Administrator

@johncena, how are you?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to johncena" paroxetine 8 days

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy